MathSciNet Relay Station
MathSciNet bibliographic data
MR101223 (21 #36) 10.00 (33.00)
Olkin, Ingram A class of integral identities with matrix argument. Duke Math. J. 26 1959 207–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement